Presentations and representations of surface singular braid monoids

Michał Jabłonowski

Abstract

n/a
Author Michał Jabłonowski (FMPI / IM)
Michał Jabłonowski,,
- Institute of Mathematics
Journal seriesJournal of the Korean Mathematical Society, ISSN 0304-9914, (A 20 pkt)
Issue year2017
Vol54
No3
Pages749-762
Keywords in Englishknotted surface, marked graph diagram, singular braid monoid, surface-link
DOIDOI:10.4134/JKMS.j160142
URL http://pdf.medrang.co.kr/kms01/JKMS/54/JKMS-54-3-749-762.pdf
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa - Użycie Niekomercyjne (CC-BY-NC); with publication
Score (nominal)20
ScoreMinisterial score = 20.0, 26-01-2018, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 26-01-2018, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.441 (2) - 2016=0.544 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back